# SDR FDEA200911274207

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,648 hours, 30,063 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 56024003
- Part serial: 077500AA
- Condition: Failed
- Location: Autopilot
- Part time: 11,640 hours, 9,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT AT FL310, MACH .84, THE AUTOPILOT WAS PULSING BACK AND FORTH WITH A CORRESPONDING ACFT PITCHING MOVEMENT.  DECIDED TO TRY SERVO  B, UPON DISCONNECTING AUTOPILOT, DISCOVERED  ACFT WAS OUT-OF-TRIM NOSE UP.  COULD NOT TRIM THE ACFT NOSE DOWN WITH EITHER CONTROL WHEEL TRIM SWITCH, CRUISE TRIM, OR MANUAL TRIM WHEELS.  THE TRIM WAS INDICATING .5 NOSE UP, WE COULD TRIM  AFT (MORE NOSE UP), BUT NOT NOSE DOWN PAST .5 NOSE  UP.  AFTER LANDING, TRIM WORKED NORMALLY AND WOULD TRIM PAST .5 NOSE UP.  REMOVED AND REPLACED AUTOPILOT STABILIZER TRIM SERVO MOTOR IAW AMM 22-11-021-2.  ACFT OK TO CONTINUE.  PREMATURE REMOVAL/INSTALLATION.
